# SDR SWAA000021099

- Difficulty date: September 22, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS 986.5 AT RBL 43 AND WL 208.1 AFT GALLEY AREA AT PASSENGER CABIN.  PERFORMED PERMANENT REPAIR BS 986.5 FLOOR BEAM UPPER HORIZONTAL TEE CAP SPLICE AFT GALLEY AREA AT PASSENGER CABIN, IAW EA NR 1-A53-7848 REV.
